# SDR AALA982037

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON OUTSIDE OF STRINGER 29L STATION 950A TO 970.  REMOVED CORROSION AND INSTALLED .071, 7075-T6 REPAIR STRAP PER ECO 11697 DATED 10-14-98.  (M)
